Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Difference methods for stochastic ordinary differential equations


Author: Joel N. Franklin
Journal: Math. Comp. 19 (1965), 552-561
MSC: Primary 34.60; Secondary 65.61
DOI: https://doi.org/10.1090/S0025-5718-1965-0193340-2
MathSciNet review: 0193340
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. B. Davenport, Jr. & W. L. Root, An Introduction to the Theory of Random Signals and Noise, McGraw-Hill, New York, 1958. MR 19, 1090. MR 0092275 (19:1090b)
  • [2] David Middleton, An Introduction to Statistical Communication Theory, International Series in Applied Physics, McGraw-Hill, New York, 1960. MR 22 #9334. MR 0118561 (22:9334)
  • [3] Emanuel Parzen, Stochastic processes, Holden-Day, San Francisco, Calif., 1962. MR 25 #2628. MR 0139192 (25:2628)
  • [4] Nelson Wax, (Ed.), Selected Papers on Noise and Stochastic Processes, Dover, New York, 1954. MR 15, 970. MR 0062373 (15:970a)
  • [5] G. E. P. Box & M. E. Muller, "A note on the generation of random normal deviates," Ann. Math. Statist., v. 29, 1958, pp. 610-611.
  • [6] J. N. Franklin, "Deterministic simulation of random processes," Math. Comp., v. 17, 1963, pp. 28-59. MR 26 #7125. MR 0149640 (26:7125)
  • [7] J. N. Franklin, "The covariance matrix of a continuous autoregressive vector time series," Ann. Math. Statist, v. 34, 1963, pp. 1259-1264. MR 27 #5297. MR 0155363 (27:5297)
  • [8] J. N. Franklin, "Numerical simulation of stationary and nonstationary Gaussian random processes," SIAM Rev., v. 7, January, 1965. MR 0179913 (31:4150)
  • [9] M. Loève, Probability Theory, (2nd ed.), The University Series in Higher Mathematics, Van Nostrand, New York, 1960. MR 23 #A670. MR 0123342 (23:A670)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 34.60, 65.61

Retrieve articles in all journals with MSC: 34.60, 65.61


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0193340-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society